# SDR DALA13038903216

- Difficulty date: August 11, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N316US
- Make and model: Airbus A320-211
- Aircraft serial: 192
- Aircraft time: 68,217 hours, 30,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND EMERGENCY SEAT MOUNTED LIGHT DAMAGED AND INOPERATIVE. MX REPLACED LIGHT ASSY AND FUNCTIONAL CHECK WAS NORMAL.
